Isotropic metric spaces
Doklady Akademii Nauk, Tome 305 (1989) no. 6, pp. 1314-1317
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_305_6_a6,
author = {I. G. Nikolaev},
title = {Isotropic metric spaces},
journal = {Doklady Akademii Nauk},
pages = {1314--1317},
year = {1989},
volume = {305},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_305_6_a6/}
}
I. G. Nikolaev. Isotropic metric spaces. Doklady Akademii Nauk, Tome 305 (1989) no. 6, pp. 1314-1317. http://geodesic.mathdoc.fr/item/DAN_1989_305_6_a6/